# SDR COEA2020061603917

- Difficulty date: May 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371307202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FORWARD FUSELAGE RT UPPER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 16-17 AND STRINGERS 10AR-11R. REPAIRED PER SRM 530000-300-803-A01.
